# SDR CA990115017

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Missing
- Location: Lt Engine
- Part time: 6,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND ENGINE EXHAUST NOZZLE ACCESS PANEL MISSING AT 12 O'CLOCK POSITION.  TOTAL CYCLES:  5,926.
